The Community for Technology Leaders
Green Image
Issue No. 11 - November (1991 vol. 40)
ISSN: 0018-9340
pp: 1307-1312
<p>The topological via minimization problem in a two-layer environment is considered. A set of n two-terminal nets in a bounded region is given. The authors attempt to find a homotopy to assign nets to distinct layers so that no two nets on the same layer cross each other and the number of vias is minimized. A recursive approach in which an optimal solution to a two-sided channel routing problem is used as a basis is used to solve this problem optimally. The notion of partition number K of a circle graph is introduced, and the total running time of the via minimization algorithm is shown to be O((n/K)/sup 2K-2/ log (n/K)), where n is the total number of nets.</p>
topological via minimization problem; two-layer environment; two-terminal nets; bounded region; homotopy; optimal solution; two-sided channel routing problem; partition number; circle graph; circuit layout CAD; graph theory.

M. Sarrafzadeh and D. Lee, "Topological Via Minimization Revisited," in IEEE Transactions on Computers, vol. 40, no. , pp. 1307-1312, 1991.
88 ms
(Ver 3.3 (11022016))